# SDR DALA2023091207458

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 FUSELAGE / FRAMES / FR16RH AT DOOR STOP # 1 & # 7 LEVEL, DOUBLE JOGGLE AREA / FASTENER HOLES / REPAIR-MODIFICATION. CORRECTIVE ACTION: COMPLIED WITH ERA 571938-14, REV A. (2964874)
